Efficient Separation Routines for the Symmetric Traveling Salesman -- Problem II: Separating multi Handle Inequalities

Naddef, Denis and Thienel, Stefan (2002) Efficient Separation Routines for the Symmetric Traveling Salesman -- Problem II: Separating multi Handle Inequalities.
Published in: Mathematical programming : Series A Vol. 92 (2). pp. 257-283.

Abstract

This paper is the second in a series of two papers dedicated to the separation problem in the symmetric traveling salesman polytope. The first one gave the basic ideas behing the separation procedures and applied them to the separation of Comb inequalities. We here address the problem of separating inequalities which are all, in a way or another, generalization of Comb inequalities, namely Clique Trees, Star and Path, Ladder inequalities. Computational results are reported for the solution of instances of the TSPLib using the branch and cut framework ABACUS.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik1999-377
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 12 Jan 2012 12:14
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/377